# SDR RAIA981108

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: MS161065
- Condition: Failed
- Location: Pod Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7796 - PIT - BAGGAGE POD LIGHT CAME ON DURING TAKEOFF.  MAINTENANCE CLEANED MICROSWITCH FOR POD DOOR.  (M)
